# SDR C2XA11TY015

- Difficulty date: February 11, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 25,928 hours, 19,412 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Coupler
- Part number: CI1207
- Part serial: 24685
- Condition: Broken
- Location: Vor Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, WHEN CREW RECEIVED A MESSAGE FROM THE VOR/ILS. CDI NEEDLE SHOWING A FULL SCALE DEFLECTION TO LT AND RT, MISSING APPROACH ON 2 OCCASIONS AND LANDED.  ACFT FERRIED. MAINTENANCE REMOVED AND REPLACED THE LOWER VOR ANTENNA COUPLER IAW AMM 34-32-03.  OPS CHECK WAS GOOD AND RELEASED TO SERVICE.
